# SDR P5CA2020072000266

- Difficulty date: July 17, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 17,834 hours, 4,868 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 380029815
- Part serial: P144
- Condition: Faulted
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT PACK INOPERATIVE.   PERFORMED APU PNEUMATIC FUNCTION SYSTEM, CHECKED OK, REPLACED FLOW CONTROL VALVE IAW AMM 21-51-00.  PERFORMED SYSTEM TEST, CHECKED OK.
